# SDR USAA001320

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED 1 INCH, STRINGER 5R AND FS 1104.  REPAIRED PER SRM 51-40-00 AND 51-10-2.  (M)
